# SDR AC2A081107

- Difficulty date: October 1, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Clamp
- Part number: 601025015
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETORQUE OF LANDING GEAR SADDLE CLAMP, THE "T" BOLT BROKE IN TWO. UPON EXAMINATION IT WAS EVIDENT THAT THE CLAMP WAS CRACKED PRIOR TO BREAKING. REPLACED CLAMP WITH NEW PART.
